Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have had diarrhea, have soft stool and having lethargy, stomach aches and cramping. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
I have had diarrhea for over one week. Sometimes it's just very soft and narrow stools that are very light beige in color. I am experiencing lethargy and stomach aches. The stomach aches aren't constant but when they occur it's pretty severe. All of a sudden I'll get severe cramping and have to run to the bathroom. I recently spent a lot of time by my pool and I'm wondering if I got too much sun?
Posted Tue, 20 Aug 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 35 minutes later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.

The diarrhea and cramping are not due to excess exposure to sun.
It might be due to infection. A stool test may be done for confirmation.
Meanwhile taking yogurt and probiotics for faster relief.
Take BRAT diet ( Banana, Rice, Applesauce and Toast).

I hope that answers your question.
If you have no more questions, kindly rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor